# SDR SWAA2012120610277

- Difficulty date: November 21, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME (SHEAR TIE) LOCATED AT BS 520 AND BETWEEN STR 21R TO STR 22R FWD CARGO COMPARTMENT.  REPAIRED FRAME (SHEAR TIE) LOCATED AT BS 520 AND BETWEEN STR 21R TO STR 22R FWD CARGO COMPARTMENT IAW SRM B737-500 53-00-07-2R-7 REPAIR 7 FOR INS
